?

Log in

No account? Create an account
 
 
26 September 2006 @ 11:42 am
 
Oh, God save it. I went to see the psych this morning, early. Told him that not only am I dizzy and sick all the time, I'm angry and weepy and yesterday I had this almost overwhelming urge to shave my head. (The only thing that stopped me is the money I paid for highlights.) He wants me to KEEP TAKING THE DRUG. Also to take another antidepressant (Celexa) and up the dose of Klonopin.

So I came home, took the Wellbutrin, and took a Dramamine to ward off the dizzies. Went to sleep for a bit, and woke up with, guess what? Panic attack! Fuck me, I can't win. Also stomach pain.

I took half a mil of Klonopin to try to defeat the panic. It's not working yet. I'm kind of shaky and don't feel like I can concentrate, and also panicky for no reason. And still dizzy. And my stomach hurts.

THIS SUCKS.

In order to facilitate some kind of order...

Buy black cotton thread and Pepto or Tums or something.
Call the Orlando legal temp service... AGAIN. OMG I HAVE THE WORST KARMA EVER.

Call the Tampa legal temp service and see what they have over there.
Call Miami service for the same thing.
Call GULC Student Accounts and find out why there's a ten-year-old hold on my account. WTF?
Print and fill out the form for the pro bono thing I'm doing.
Print and fill out two state application forms for the state's attorney's offices.
Write a cover letter for both.
Mail app, cover letter, and resume to both.

Yeah. Not nearly all that is going to happen today.
 
 
 
High-velocity pie of deathnixieq on September 26th, 2006 04:00 pm (UTC)
Told him that not only am I dizzy and sick all the time, I'm angry and weepy

okay, pardon me for asking this, especially if it's been covered before, but is there the slightest chance that you could be pregnant? i suspect it's unlikely, but it never hurts to cover your bases...

i'm sorry you're having so many problems, babe. did you ask him why he thought you should keep taking the medicine, and whether he thought the dizziness and so forth were actual side effects? is this a "keep it going for a few more weeks to see if it goes away" kind of thing, or does he just think you should live with it? 'cause that last just isn't okay, not if it's affecting you this badly.

i say that because i've sometimes had real trouble either getting doctors to understand that no, it really IS that bad, or getting them to fill me in on their side of things. i don't know what your level of communication tends to be with this shrink, so i just thought i'd throw that out there.

anyway, good luck. i hope the klonopin helps, and soon. also, i just thought i'd say i can totally relate to the head-shaving impulse, but just bear in mind that it might negatively affect your job-hunting. comma dammit. stupid closed-minded people.
Elletheletterelle on September 26th, 2006 07:07 pm (UTC)
You don't have to worry about asking. :) But no, there is absolutely no chance. Not having birth control (and fear of condom breakage) has forced us to be creative. :)

I honestly don't remember what I asked him. I think maybe (?) I'm supposed to be transitioning to Celexa? Don't ask me, I just take the drugs.

Hee, I always think of you when I think of shaving my head. :) But yeah, I gotta get the job first. See my next post. GAH.
cianconnellcianconnell on September 26th, 2006 05:20 pm (UTC)
I'm sorry you can't get the right mix on the meds to make you feel...okay.

I can't even begin to comprehend what you're going through, but I did have one panic attack in my life...my now husband insisted I drive up to Cornell to visit him (when I lived outside Philly) on a night when I was exhausted. I took a No-Doze...whatever, I IV coffee, right? For some reason the caffeine in No-Doze (first and last time I ever took it) has a different effect on me...and I was sweating bullets, thinking I was going to drive off the road. Had to stop at a rest area...in tears...cause I seriously doubted I could get my shit together enough to do the next three hours of driving.

Sat there for like...and hour...just eating pretzels and drinking water and trying to flush the caffeine out of my system.

Was able to complete the journey. Got engaged that weekend. Never want another panic attack. Like. Ever.

So, so sorry you're going through this.
Elletheletterelle on September 26th, 2006 07:21 pm (UTC)
Ah, dude. Panic is my old nemesis, older even than depression. I've had anxiety disorder for over half my life. Horribleness.

This is all insane.
DarkRiver: cutesmolder on September 26th, 2006 08:19 pm (UTC)
Keep in mind, hon, that you are under a LOT of stress right now. That's going to skew the results from any meds you take.
Mary Lewys: Norrington 3mlewys on September 26th, 2006 11:01 pm (UTC)
Boo boo, I may be way off base here, and feel free to say I am, but is it time for second opinion?
Elletheletterelle on September 27th, 2006 03:29 am (UTC)
I don't know. I'm going back in another 6 weeks, and we'll reevaluate then. In the meantime, the Dramamine does help a little, and the Klonopin helped eventually. I'll balance this all somehow.

*hugs* Thanks honey.
Mary Lewysmlewys on September 27th, 2006 12:45 pm (UTC)
*big hug* Just think about it is all I'm saying. Remember, someone had to graduate at the bottom of that doctor's graduating class. How do you know it's not him?